# SDR ASAA2016112618806

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 35,645 hours, 10,541 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18YGXH
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 16,175 hours, 4,681 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF INAUDIBLE AND EXTREMELY GARBLED AND UNUSABLE FOR RECEPTION. SEEMS TO TRANSMIT FROM EITHER CAPT OR FO PANEL. MULTIPLE FREQUENCIES WERE ATTEMPTED WITH NO IMPROVEMENT IN RECEPTION. ACFT GROUNDED. ACCOMPLISHED T/S IAW FIM 23-11 TASK 806. REPLACED NR 1 HF TRANSCEIVER IAW AMM 23-11-21. OPS CHECK NORMAL. DEFECT CLEARED.
